Unsteady Helical Flow of a Generalized Oldroyd-B Fluid with Fractional Derivative

Journal Title: INTERNATIONAL JOURNAL OF MATHEMATICS TRENDS AND TECHNOLOGY - Year 2014, Vol 5, Issue 1

Abstract

This paper considered some unsteady helical flows of a generalized Oldroyd-B fluid between two infinite concentrice cylinders and an infinite circular cylinder. The flow is due to the cylinders oscillate around their common axis and accelerating slide in the direction of the same axis with prescribed velocities. Exact solutions of some unsteady helical flows are obtained by using Laplace transform coupled with Hankel transform for fractional calculus. The corresponding solutions for generalized second grade fluid, Maxwell fluid, ordinary Oldroyd-B fluid or Newtonian fluid are obtained as limiting cases of general solutions. Finally, the influence of the fractional parameters and on the fluid motion is underlined by graphical illustrations.

Authors and Affiliations

Yaqing Liu , Fenglei Zong , Jinbin Dai

Keywords

Related Articles

On Most Generalized Topologies on a Non Empty Set

The purpose of this paper is to introduce a notion of continuity called (G ,D)- continuity between two non empty sets X and Y, and its relationships with other functions are studied.

Different distance based PCA+LDA fusion Technique for Face recognition

Since last few years, face Recognition has become one of the most challenging task in the pattern recognition field. The Face recognition plays very important role in many applications like video surveillance, retrieval...

Fuzzy Soft Compact Spaces

In this paper to study some basic properties of fuzzy soft topological spaces, we define quasi fuzzy soft compactness. We also introduced some basic definitions of compact space and theorems of the concept .

 Tripled Fixed Point for Compatible mappings in Partially Ordered Fuzzy Metric Spaces

 In this paper we prove a tripled coincidence point theorem for compatible mapping in fuzzy metric space. Our aim of this paper is to improve the result of "A. Roldan, J. M. Moreno, C. Roldan," Tripled fixed point t...

On Regular Seminear rings

In this paper mainly we have obtained equivalent conditions on skew semi rings, regular semi near rings and Idempotent semi near rings.

Download PDF file
  • EP ID EP147253
  • DOI -
  • Views 83
  • Downloads 0

How To Cite

Yaqing Liu, Fenglei Zong, Jinbin Dai (2014). Unsteady Helical Flow of a Generalized Oldroyd-B Fluid with Fractional Derivative. INTERNATIONAL JOURNAL OF MATHEMATICS TRENDS AND TECHNOLOGY, 5(1), 67-77. https://europub.co.uk/articles/-A-147253